# SDR AALA20190401003

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 72,074 hours, 9,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN R1 DOOR OVERHEAD EMERGENCY BATTERY PACK M33424 WOULD NOT CHARGE. REPLACED OVERHEAD EMERGENCY BATTERY PACK PER AMM 33-51-06-960-803 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER SUBTASK 710-003.
